A 21-year-old female asked:
i took too much synthroid (thyroxine) trying to lose weight. can i stop taking my synthroid (thyroxine) for 3 days to get my levels back to normal? i currently take 50 mg, tsh 0.022, t4 14.84. i don't have a thyroid anymore.
2 doctor answers
Dr. Amanda Itzkoff answered
17 years experience Psychiatry
No!: Always take synthroid (thyroxine) exactly as prescribed! Do not self escalate the dose, which can lead to anxiety, tachycardia, and rarely heart attack. Do NOT skip thyroid meds to make up for days you took extra! Take your regular dose, ONLY, and ring you doctors office ASAP! Good luck!
Answered on Apr 24, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!